# SDR AALA200801442

- Difficulty date: May 30, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 58,413 hours
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: SR093600219
- Condition: Leaking
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ORD INFLIGHT T564/30MAY.  AT FLIGHT LEVEL 310 PRESSURIZATION FLOW LIGHT ILLUMINATED AND THE CABIN ALTITUDE WAS CLIMBING AT 300 TO 500 FEET PER MINUTE.  DECLARED AN EMERGENCY AND BEGAN A DESCENT.  DURING DESCENT CREW TURNED ON ANTI ICE TO THE TAIL AND THE PRESSURIZATION RETURNED TO NORMAL.  LANDED ORD WITHOUT INCIDENT.  REPLACED BLOWN DUCT IN RIGHT AIR CONDITIONING PACK SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
